NUROFEN LONG PILLS 200MG + 500MG

$11.90
No tax

NUROFEN LONG PILLS 200MG + 500MG - 6PCS

Quantity

 

Security policy (edit with Customer reassurance module)

 

Delivery policy (edit with Customer reassurance module)

 

Return policy (edit with Customer reassurance module)

Dosage Form:  

Tablets, film coated.

Composition:

One tablet, film coated, contains: active ingredients: Ibuprofen 200 mg and Paracetamol 500 mg; excipients: croscarmellose sodium 30 mg, microcrystalline cellulose 120 mg, colloidal silicon dioxide 3 mg, Magnesium stearate 5 mg, stearic acid 4 mg.

The composition of the shell: white film shell 13 mg (polyvinyl alcohol 40%, titanium dioxide 25%, macrogol 20.2%, talc 14.8%), film shell with mother-of-pearl effect 7 mg (polyvinyl alcohol 47%, talc 27%, macrogol 13, 3%, pearlescent pigment based on mica 10% (titanium dioxide 28%, potassium aluminosilicate (E555) 72%), polysorbate 2.7%).

Description:

Capsule pills biconvex shape, film-coated from white to almost white color with pearlescent effect. A symbol is stamped on one side.

Indications:

Back pain, joint pain, muscle and rheumatic pains, neuralgia, headache, migraine, toothache, painful menstruation, sore throat, fever, cold and flu symptoms.

The drug is especially indicated for the symptomatic treatment of pain that requires a more pronounced analgesic effect than ibuprfen or paracetamol alone.

Contraindications:

- Hypersensitivity to ibuprofen, paracetamol or other components of the drug.

- Simultaneous intake of other drugs containing paracetamol.

- A complete or incomplete combination of bronchial asthma, recurrent nasal polyposis and paranasal sinuses, and intolerance to Acetylsalicylic acid or other NSAIDs (including in history).

- Erosive and ulcerative diseases of the gastrointestinal tract (including gastric ulcer and duodenal ulcer, Crohn's disease, ulcerative colitis) or ulcer bleeding in the active phase or in history (two or more confirmed episodes of peptic ulcer or ulcer bleeding).

- Bleeding or perforation of the ulcer of the gastrointestinal tract in history, provoked by the use of NSAIDs.

- Severe liver failure or liver disease in the active phase.

- Renal failure severe (creatinine clearance <30 ml / min), confirmed hyperkalemia.

- Decompensated heart failure; period after coronary artery bypass surgery.

- Cerebrovascular or other bleeding.

- Pregnancy (III trimester).

- Children's age up to 12 years.

- Hemophilia and other bleeding disorders (including hypocoagulation), hemorrhagic diathesis.

Dosage and administration:

Carefully read the instructions before taking the drug.

For oral administration. For short term use only.

Adults and children over 12 years old: 1 pill up to three times a day with a glass of water. The interval between doses of the drug should be at least 6 hours.

Maximum single dose: 2 pills (corresponds to 400 mg of ibuprofen, 1000 mg of paracetamol).

The maximum daily dose for adults: 6 pills (corresponds to 1200 mg of ibuprofen, 3000 mg of paracetamol).

The maximum daily dose for children 12-18 years: 4 pills (corresponds to 800 mg of ibuprofen, 2000 mg of paracetamol).

A treatment duration of no more than 3 days is recommended. If while taking the drug for 2-3 days the symptoms persist or worsen, it is necessary to stop treatment and consult a doctor.

Side effects:

The risk of side effects can be minimized if you take the drug in a short course, at the minimum effective dose necessary to eliminate the symptoms.

In older people, there is an increased incidence of adverse reactions against the background of the use of NSAIDs, especially Gastrointestinal bleeding and perforations, in some cases with a fatal outcome. Side effects are predominantly dose dependent. In particular Interaction:

Paracetamol

- Antiemetics: decrease in the rate of absorption of paracetamol, while using it with Metoclopramide or Domperidone.

- Anticoagulants: long-term use of drugs containing paracetamol may enhance the effect of anticoagulants, in particular, Warfarin and increase the risk of bleeding.

- Kolestiramin: decrease in the rate of absorption of paracetamol, while applying with Kolestiramine.

Ibuprofen

The simultaneous use of ibuprofen with the following drugs should be avoided:

- Acetylsalicylic acid: with the exception of low doses of acetylsalicylic acid (not more than 75 mg per day), prescribed by a doctor, because the combined use may increase the risk of side effects. With simultaneous use of ibuprofen reduces the anti-inflammatory and antiplatelet effect of acetylsalicylic acid (it is possible to increase the incidence of acute coronary insufficiency in patients receiving small doses of acetylsalicylic acid as an antiplatelet agent after starting ibuprofen).

- Other NSAIDs, in particular, selective COX-2 inhibitors: the simultaneous use of two or more drugs from the NSAID group should be avoided due to the possible increase in the risk of side effects.

With caution to apply simultaneously with the following drugs:

- Anticoagulants and thrombolytic drugs: NSAIDs can enhance the effect of anticoagulants, in particular, warfarin and thrombolytic drugs.

- Antihypertensive drugs (ACE inhibitors and angiotensin II antagonists) and diuretics: NSAIDs can reduce the effectiveness of drugs in these groups. In some patients with impaired renal function (for example,in patients with dehydration or in elderly patients with impaired renal function, the simultaneous administration of ACE inhibitors or angiotensin II antagonists and cyclooxygenase-inhibiting agents can worsen renal function, including the development of acute renal failure (usually reversible). These interactions should be considered in patients taking coxibs concurrently with ACE inhibitors or angiotensin II antagonists. In this regard, the combined use of the above funds should be prescribed with caution, especially in the elderly. It is necessary to prevent dehydration in patients, as well as to consider the possibility of monitoring renal function after the start of such combined treatment and periodically in the future. Diuretics and ACE inhibitors can increase the nephrotoxicity of NSAIDs.

- Glucocorticosteroids: an increased risk of ulceration of the gastrointestinal tract and gastrointestinal bleeding.

- Antiplatelet agents and selective serotonin reuptake inhibitors: an increased risk of gastrointestinal bleeding.

- Cardiac glycosides: the simultaneous appointment of NSAIDs and cardiac glycosides can lead to aggravation of heart failure, a decrease in glomerular filtration rate and an increase in the concentration of cardiac glycosides in the blood plasma.

- Lithium preparations: there is evidence of the likelihood of increasing the concentration of lithium in the blood plasma during the use of NSAIDs.

- Methotrexate : there is evidence of the likelihood of increasing the concentration of methotrexate in the blood plasma during the use of NSAIDs.

- Cyclosporine: an increased risk of nephrotoxicity with the simultaneous appointment of NSAIDs and cyclosporine.

- Mifepristone: NSAIDs should be started no earlier than 8-12 days after taking mifepristone, since NSAIDs can reduce the effectiveness of mifepristone.

- Tacrolimus: with the simultaneous appointment of NSAIDs and tacrolimus may increase the risk of nephrotoxicity.

- Zidovudine: simultaneous use of NSAIDs and zidovudine can lead to increased hematotoxicity. There is evidence of an increased risk of hemarthrosis and hematomas in HIV-positive patients with hemophilia who received joint treatment with zidovudine and ibuprofen.

- Quinol antibiotics: in patients receiving joint treatment of NSAIDs and quinol antibiotics, the risk of seizures may increase.

- Myelotoxic drugs increase the hematotoxicity of the drug.

- Caffeine enhances the analgesic effect.

spine, the risk of gastrointestinal bleeding depends on the range of doses and the duration of treatment.

Release form:

Tablets, film coated, 200 mg + 500 mg.

Storage conditions:

Store at a temperature not higher than 25 ° С.

Keep out of the reach of children.

41 Items